MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBALANCE TKA TIBIAL TRAY SIZE 5
Health Effect - Clinical Code No Information (3190)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The catalog number, ar-503-tttf and lot number 971202 associated with this event has been involved in recall number 1220246-1/29/16-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.
 
Event or Problem Description
It was reported that the patient had undergone a right total knee arthroplasty on (b)(6) 2014.During the 2014 procedure the patella was not resurfaced and the following arthrex products were implanted: tibial tray, ar-503-tttf, (lot 971202); femoral implant, ar-503-psrf, (lot 108761207); bearing implant, ar-503-bf12, (lot 113601237).On (b)(6) 2019 the patient underwent a revision right tka procedure.Additional information provided (b)(6) 2019: revision was due to tibial loosening.All original 2014 devices were explanted during the revision.The revision was completed using another manufacturer's products.The devices will not be returning for evaluation as it was reported by the sales rep that returning the devices is against hospital policy.

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8964735
Report Number1220246-2019-01298
Device Sequence Number16774399
Product Code JWH
UDI-Device Identifier00888867106734
UDI-Public00888867106734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBALANCE TKA TIBIAL TRAY SIZE 5
Device Catalogue NumberAR-503-TTTF
Device Lot Number971202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date09/05/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220246-1/29/16-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR